# SDR ERA00004

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566EA
- Make and model: Cvac 440
- Aircraft serial: 381
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: P107
- Condition: Failed
- Location: Ext Pwr Recpt
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: A

## Discrepancy

LEFT DC GENERATOR WENT OFF LINE ON APPROACH. COMPLETE DC POWER FAILURE AFTER LANDING. SMOKE SMELL IN COCKPIT. BATTERY POWER COULD ONLY BE DISCONNECTED BY REMOVING BATTERIES. WIRE NR P107 FROM A2 TERMINAL OF DC EXTERNAL PWR CONTROL (CHANGEOVER) RELAY SHORTED TO PWR TERMINAL A2 OF BATTERY RELAY. WIRE EITHER TOO LONG OR NOT PROPERLY TIE-WRAPPED TO KEEP FROM CHAFING. WIRE BURNED AND MELTED FROM CHAGE OVER RELAY TO COCKPIT EXTERNAL BATTERY SWITCH. MANY OTHER WIRES MELTED THAT WERE CONTAINED IN THE SAME WIRE BUNDLES.
